MAUDE Adverse Event Report: PARCUS MEDICAL 45 KNOTLESS PEEK CF PUSH-IN SUTURE ANCHOR

PARCUS MEDICAL 45 KNOTLESS PEEK CF PUSH-IN SUTURE ANCHOR
Model Number 10314
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Device Dislodged or Dislocated (2923); Unintended Movement (3026)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 06/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Upon notification of this issue (and two others from the same surgeon - mw5070953 and mw5070959) by letter from the division director of the division of postmarket surveillance at the fda, parcus medical reached out to this surgeon in order to obtain additional information.Per dr.(b)(6) office, the implantation site was prepared by debridement with shaver and radiofrequency ablation, and the bone quality was reported as "poor".Both of these points are in contradiction to the directions for use that is provided with the implant.This type of anchor is only to be inserted into sites prepared by properly sized drills or awls.Furthermore, the performance of this device is directly related to the quality of bone in which it is inserted.The dfu clearly states this information and therefore no deficiency in the device or labeling provided with this device could be identified.
 
Event or Problem Description
Per our records, this vigilance was originally submitted on 15sep2017.However, upon review of the maude database, it was determined that the report was not received by the fda.Therefore, we are resubmitting this report in its entirety as originally reported to the fda.Original submission narrative: patient had an arthroscopic rotator cuff repair on (b)(6) 2017 in which a parcus medical 45 knotless peek cf push-in suture anchor was implanted.Patient returned to surgeon with complaints of continued pain.An mri was conducted and anchor was explanted on (b)(6) 2017.

Brand Name
45 KNOTLESS PEEK CF PUSH-IN SUTURE ANCHOR
Common Device Name
SUTURE ANCHOR
Manufacturer (Section D)
PARCUS MEDICAL
6423 parkland drive
sarasota FL 34243
Manufacturer Contact
paul vagts
6423 parkland drive
sarasota, FL 34243
9417557965
MDR Report Key15462873
Report Number3007319107-2017-00003
Device Sequence Number6863979
Product Code HWC
UDI-Device IdentifierM685103140
UDI-Public+M685103140/$$32110117500
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113730
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/11/2021
Device Model Number10314
Device Catalogue Number10314
Device Lot Number7500
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2017
Initial Report FDA Received Date09/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PARCUS SUTURE TAPE, PART #20042, LOT #16111017
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient EthnicityHispanic
Patient RaceWhite